# SDR 08FDEA01454

- Difficulty date: April 18, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 57,356 hours, 12,180 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: ARG7331501
- Part serial: CPT1167HSM
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MAIN LANDING GEAR TORQUE LINK SHEARED DURING PUSH-BACK. COMPLETED TORQUE LINK INSTALLATION IAW MD-11 MM 32-11-12-4
